Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Respiratory Diseases
Health Discussion Forum

 My mum is in the next room and is snoring SO LOUD even over my earplugs which is rare and I cant sleep!?
My earplugs drown it out but tonight is taking the mick. I need to sleep it is midnight i got to be up in a few hours and its really annoying, im not waking her up because Ill be dead....


 i can't breathe?
I have been diagnosed with rhinitis...the symptoms are a continuously blocked nose..so blocked sometimes i find it hard to talk..even when i blow my nose it feels like it blocks styraight back up i ...


 ANY GOOD IDEAS ON HOW TO GET YOUR TEETH WHITE AGAIN AFTER YEARS OF SMOKING MUST BE CHEAP PLEASE?
...


 panic attacks?................................…
always in school when im asked to continue on reading out loud to the class or read an essay out that we had the night b4 my voice starts trembling and i cant breathe and i have to stop.the teacher ...


 How does smoking shorten lifespan?
...


 What is kerry katonas illness?
on the crazy in love advert kerry says about having to go to rehab for her 'illness' what is her illness exactly ...


 Whst are the Pro's and Con's of Smoking?
What do you think is good about smoking and what do you think is bad about smoking?...


 How do you help someone having an asthma attack?
a friend of mine was having an asthma attack today and luckily had her inhaler with her, I was wondering if there was any way to help someone who was having an asthma attack that didnt have an ...


 is weed bad for lungs?
is smoking weeed bad for ...


 i feel SO anxious ,just gave up smoking, will it stop??
I`m 51. been smoking roll up`s for 20 years, ivè got to stop before they stop me.
I have patches,not touched one cig since 5 days ago,
I feel so on edge,up tight,nervous,started coughing,i`...


 12 hour nosebleed??
My father has had a nose bleed for about 12 hours, and has tried to stop it many times. The bleeding will stop for a few minutes, but then it starts gushing out blood again. He is 50 years old. What ...


 how do i stop snoring? help!?
i snore a bit and its really embarrassing when we go for excursions and my friends tease me. i am really thin so its not obesity or anything.please help me out of this problem!...


 Someone smoked in the same house as my 2 year old :(?
On Christmas day, all the family were at my brother in laws. I didn't know until that day that his house mate smokes in his bedroom upstairs. I could smell smoke in the house faintly all day but ...


 Does your bed partner's snoring keep you awake ?
...


 Where can i smoke without mum knowing?
At home of course....


 Why are smokers attracted to garbage science to prove that smoking is good?
I got this answer for another question:
Armand Van Hoye:

Paracelsus knew 500 years ago that every substance can be a poison.

If you drink 15 l water in one hour, it is a ...


 Do I have the swine flu?
Probably not, but meh.

A few months ago I developed a cough, was spitting up phlegm, pressure in my lungs, and so on. The phlegm is cleared up but I still cough occasionally. Often I can ...


 every time i smoke cannibis i get really bad wheezing chest?
i get it in the morning real bad wheezing and its a bit hard to breath i used to smoke but know i dont the weezing always goes after about an hour what do you think the problem could ...


 Should I take steroids?
...


 How can i get my boyfriend to stop smoking pot?
i honestly HATE marijuana and stupid stuff like that. So im wondering how to make him stop, without making him mad :/...



krbrown1
I'm in the medical field but I can't figure this one out. Maybe because it me and not a patient.?
I developed an acute sinusitus 2 days ago. I started a Z-pack yesterday. Last night I began to have epigastric cramping. No nausea or vomiting. I had a low grade fever of 99.8 (oral).Then this morning I rushed to brush my teeth because of this horrible taste in my mouth. I couldnt finish because I became very weak and short of breath. I had to sit on the floor and I hyperventilated for about 3 minutes. I'm having problems connecting the sinusitus, abdominal pain, fever, shortness of breath, hyperventilation, and near syncope to form a diagnosis. Does anyone have any idea whats going on. Please only answer if you have some medical experience.
Additional Details
I'm sure its sinusitis because I have classic sx. Tenderness of my maxillary and frontal sinuses, green sputum, etc. I had someone from my office to examine me also, so its not just a self-diagnosis.
                      









leviathia
Rating
Sounds like an allergic reaction. Prolly to the meds. Were you prescribed these or what?? You are in the medical field so you must have friends who hooked you up so to be speak?? Been there seen that. Had one of my "friends" hand me a Bactrim cause I knew it was a UTI Turns out I am extremely allergic to it it's embarrassing to admit you helped yourself. Tell your real doctor, who would prolly prescribe flonase or claritin,don't sit around on your lunch break playing doctor with your other "work" friends. Not sure what your job title is and I don't want to be belittling just this is your health not a pass the time puzzle game.


Ace
This sounds more like an infection of the sinuses. Possibly Bronchitis. The Z-Pack could contribute to the acute gastritis. The low grade fever isn't anything to get too worried about and the syncope could be caused by anxiety. The horrible taste is your mouth could be a side effect of the Z-Pack. It would be in your best interest to see your primary caregiver to see if you should be taking an antibiotic.


lalaland...123
Rating
if it's causing too much adverse reactions, i think you should discontinue the medication. it's not worth having all these reactions, just to treat a sinusitis. consult your doctor, and tell him/her your reactions to the medication, and see what therapy is best for you.


CCC
stop taking the meds call a dr asap. it could be a side affect. do a search on this us govt all encompossing med site www.medlineplus.gov


angstrooper
Rating
Sorry don't have medical expierence, but my suggestion is go see a doctor and stop trying to cure yourself.


dude.
I'm not in the medical field but it sounds like a reaction to the medicine. talk to a doctor or pharmacist


slipitysamm
Rating
It's a reaction to the Z pack. Stop taking it. The fever is too low to get concerned about. Another thought..........you are feeling the syncope probably due to the sinusitus entering your inner ear causing some inflammation. If the fluid in the chochlea has become thickened it will not be fluid enough to make the necessary changes quickly enouth for you to feel balanced.

See a doctor and stop treating yourself.


MC
Do you think maybe it is a reaction to the Z-pack?


T_Jania
Rating
I have had a similar experience with Z-pack. I work in a lab and I had a very bad sinus infection. The pathologist gave me the script and about an hour after my first dose, I got really light headed and woozy like my blood sugar was low. Then I got the fever. I went in and asked the doctor what was wrong and he said that since the antibiotic is very powerful, it kills lots of bacteria at once. Because of that, lots of bacteria toxins are released into the blood stream all at once and can cause these reactions.

Now the epigastric cramping is due to the powerfulness of the antibiotic. It's killing off your natural GI flora, too. You may experience lactose intolerance for a couple of weeks (or not). You may expect a bit of loose stool, too, with the antibiotic killing off your normal flora.

You should feel better within 24 hours of your first dose, too. It's an amazing drug, but it is a bit harsh.


Doodlebug
Rating
Sinusitis does not act like that!!!!!
It sounds like an allergic reaction to the ABT. Do you have any benadryl in the house? If you do, take some. It may make you tired but it will help if it's an allergic reaction. Call the doctor that prescribed this and let him/her know what is going on. Do this before you take the benadryl. And don't take any more of the Z pak.


Bobbiekre
It sounds like the z-pac is messing up your stomach.the bad taste can be acid from the stomach and the SOB can be from a distended stomach pressing on the diaphram from the acid buildup.Get off the med,call the Doc. for some different med and eat alot of yogart when you take antibiotic.
Good luck!


huggz
Rating
Very strange, could it be a reaction to medication, or maybe an allergic reaction of some sort? Hope you get it sorted soon it sound svery uncomfortable.


Riverrunsred
Rating
Sinusitis means nothing more that inflammation of the sinuses which could be caused by anything, even a virus like the flu, that could be it but the shortness of breathe and near syncope as not normal and you should call your Dr. or go to the ER immediately no one in cyber space can help you stay alive if something is seriously wrong.


carguy
How are u sure of the acute sinusitis diagnosis? This is amongst the most misdiagnosed conditions.If ur diagnosis is correct then that explains the fever.The drug u took might have caused acute gastritis especially if taken on empty stomach. the bad taste too is likely drug induced. Weakness may be due to relative hypoglycemia(Lack of food).Anxiety of all this explains hyperventilation and this can cause syncope.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2013 Drug3k Monday, October 20, 2014
Terms of use - Privacy Policy